# SDR QXEA0200416

- Difficulty date: February 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PASSENGER DOOR WILL NOT OPEN IN EMERGENCY MODE.  REPAIRED IAW FOKKER SRM 52-10-05, PAGES 413-414, PARAGRAPH 6J, STEPS 1-7 AND SRM 52-10-05, PAGES 414-415.
